# SDR YV3R2019012200080

- Difficulty date: May 7, 2019
- Submitted: May 15, 2019
- Operation: General aviation
- Aircraft: VH-DA
- Make and model: Robsin R22BETAII
- Aircraft serial: 4712
- Aircraft time: 1,140 hours
- Engine: Lyc O360J2A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fanwheel
- Part number: B1741
- Part serial: LOT580
- Condition: Cracked
- Location: Main Rotor
- Part time: 153 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 WAS CRACKED.
